# SDR ASAA2019041538969

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,767 hours, 8,122 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ILLUMINATES DURING RECALL. GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE TEST PER B737-900 AMM 21-61-00-700-806-002. BIT & PREV FLT HAD A FLT DECK TRIM VALVE FAULT. VERIFY PASSED AND FAULT RESET. RAN AGAIN AND ALL GREEN LIGHTS.
